# SDR CA971125009

- Difficulty date: November 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2150 · Cabin Cooling System
- Part: Air Cyc Machine
- Part number: 21791
- Condition: Inoperative
- Location: Rt Acm
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKEOFF, FLIGHT ATTENDANT REPORTED SMOKE IN CABIN.  QUICK REFERENCE HANDBOOK (QRH) DRILL CARRIED OUT AND SMOKE CLEARED WITHIN ONE MINUTE.  RT PACK REMAINED OFF FOR REMAINDER OF FLIGHT.  MAINTENANCE ACTION INVOLVED CHANGING RT CYCLING MACHINE AND COALESCER BAG (P/N 180849-1).  SYSTEM CHECKED SERVICEABLE.
